“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6850
School of Physics
  Title:   Two- and Three-Dimensional Hamiltonians with Shape Invariance Symmetry
1.  M.A. Jafarizadeh
2.  H. Panahi-talemi
3.  E. Faizi
  Status:   Published
  Journal: J. Math. Phys.
  No.:  27
  Vol.:  42
  Year:  2001
  Pages:   4122-4137
  Supported by:  IPM
Via a special dimensional reduction, that is, Fourier transforming over one of the coordinates of Casimir operator of su(2) Lie algebra and 4-oscillator Hamiltonian, we have obtained 2 and 3 dimensional Hamiltonian with shape invariance symmetry. Using this symmetry we have obtained their eigenspectrum. In the mean time we show equivalence of shape invariance symmetry and Lie algebraic symmetry of these Hamiltonians.

Download TeX format
back to top
scroll left or right